# SDR SWAA2024102843470

- Difficulty date: September 29, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 72,916 hours, 43,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROUGH ACCESS PANEL 192BL; AFT BULKHEAD I/B UPPER CORNER HAS ANGLE CRACK AT BS663 RBL43<[01] REPLACED NEW UPPER ANGLE AT VAPOR BARRIER STA 663 BETWEEN RBL 7-RBL 64; WL 166 PER SRM 51-20-01-0G-0; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 111A1322 REV:A; DWG:111A1000; ID:0130. 144A7100 REV:-; AMM 51-21-81; SOPM 20-50-19.;[02] VERIFIED ACTION ITEMS AND TASK CARD COMOMPLETED.;[03] VERIFIED ACTION ITEMS AND TASK CARD COMOMPLETED.
